Whiskered tori and chaotic behavior in nonlinear waves

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationProceedings of the International Congress of Mathematicians. Zurich, 1994
Place of PublicationBasel
PublisherBirkhauser
Pages1484-1493
Volume1
Edition2
StatePublished - 1995

Cite this

McLaughlin, D. (1995). Whiskered tori and chaotic behavior in nonlinear waves. In Proceedings of the International Congress of Mathematicians. Zurich, 1994 (2 ed., Vol. 1, pp. 1484-1493). Birkhauser.